# SDR RAIA00706033

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,576 hours, 16,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 8048 - ORD - PAX DOOR WILL NOT OPEN.  MAINTENANCE RIGGED PAX DOOR.  OPS CHECK GOOD.
